# SDR O2GA202303202301

- Difficulty date: March 18, 2023
- Submitted: March 20, 2023
- Operation: Air carrier
- Aircraft: N23SY
- Make and model: Beech B300
- Aircraft serial: FL1195
- Aircraft time: 1,422 hours, 1,019 cycles
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Switch
- Part number: 503840861
- Part serial: NSN
- Condition: Failed
- Location: Cockpit
- Part time: 1,422 hours, 1,019 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: B, O
- Precautionary procedure: D, O

## Discrepancy

SMOKE WAS NOTICED IN THE COCKPIT WHILE PREPARING FOR DEPARTURE. SMOKE DISSIPATED WHILE TAXING BACK TO FBO. CREW NOTICED THE WINDSHIELD WIPER CIRCUIT BREAKER WAS EXTENDED. MAINTENANCE ISOLATED THE DISCREPANCY TO A FAULTY WINDSHIELD WIPER SWITCH. SWITCH WAS REPLACED, SYSTEM OPERATION WAS NORMAL AND THE AIRCRAFT WAS RETURNED TO SERVICE.
